# SDR FDEA202501090048

- Difficulty date: January 9, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 96,107 hours, 23,459 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: ADA70301
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD CARGO DOOR CUTOUT LOWER AFT JAMB EXISTING REPAIR DOUBLER LOWER   CORNER FOUND CHIPPED OFF AT STATION 999 LOWER FORWARD CARGO DOOR CUTOUT LOWER AFT JAMB LOWER CORNER AT STATION 999   CHIPPED OFF EXISTING REPAIR DOUBLER REMOVED AS PER MD11 SRM 51-33-01-0G. REPAIR   CARRIED OUT AS PER MD11 SRM 53-00-15-2R FIGURE 202 REPAIR 8. REQUIRES INITIAL   INSPECTION AT 4,000 FLIGHT CYCLES AND REPETITIVE INSPECTION AT 4,000 FLIGHT CYCLES BY   EXTERNAL VISUAL METHOD AS PER MD11 SRM 53-00-15-2R FIGURE 202 TABLE 201 REPAIR 8.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
